| Model Number |
TRUEMETRIX |
| Medical Device Problem Codes |
High Test Results (2457); Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# ((b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer is concerned with tests results from meter to meter comparison of 42 mg/dl using truemetrix meter and 80 mg/dl using another device; customer is also concerned with results obtained of 65, 84, 51 and 69 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 120 mg/dl.Customer stated that the result of 42 mg/dl was not in the meter memory as the meter is also not storing the results.Customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Customer says that result is not in meter memory because meter is also not storing results.Customer says he ran controls before calling and results were within range but is still unsatisfied with the meter.Customer declined a replacement meter.Customer called back on (b)(65) 2018 and reported complaint for high and low blood glucose results.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer called a while back regarding low readings.After performed troubleshooting, customer decided to continue using true metrix meter.While doing follow up today, customer says that he is now concerned that meter is just reading out of range and is inaccurate.Reviewed meter with customer.Customer had a hard time with times and dates.Not sure if they are correct.Customer wants meter replaced.